# SDR ASAA0741635

- Difficulty date: May 16, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 36,220 hours, 19,921 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645523C
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TAB IS DELAMINATED AT T/E.  REMOVED AND REPLACED LEFT AILERION TAB IAW AMM 27-11-21 PG 401.
